Некоторые асимптотические разложения в задачах Соболева

В.Е. Шаталов

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 6, page 1393-1410
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Шаталов, В.Е.. "Некоторые асимптотические разложения в задачах Соболева." Sibirskij matematiceskij zurnal 18.6 (1977): 1393-1410. <http://eudml.org/doc/61705>.

author = {Шаталов, В.Е.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Sobolev Problem; Asymptotic Expansions; Fundamental Solution},
language = {rus},
number = {6},
pages = {1393-1410},
publisher = {Izd. AN SSSR},
title = {Некоторые асимптотические разложения в задачах Соболева},
url = {http://eudml.org/doc/61705},
volume = {18},
year = {1977},

AU - Шаталов, В.Е.
TI - Некоторые асимптотические разложения в задачах Соболева
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 6
SP - 1393
EP - 1410
LA - rus
KW - Sobolev Problem; Asymptotic Expansions; Fundamental Solution
UR - http://eudml.org/doc/61705
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.